# SDR SIMA201125105

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 17,889 hours, 15,817 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Part number: 23073072
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9810 THE CREW REPORTED THAT SMOKE WAS COMING FROM NR 1 ENGINE AFTER SHUTDOWN (FRONT AND BACK).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SHAFT PLUG IAW ROLLS ROYCE MM 72-59-15.  NO SMOKE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
